Fuck that drug. I'm currently on 37.5mg every 4 days in an effort to taper down to nothing. I feel nothing but sympathy for those who have been taking 150mg+ daily doses, I was only on 75mg a day for a couple weeks before I thought it prudent to read stories of the drug online, which terrified me and pointed out some of the same effects I had been having but had assumed was coincidental. I took cold medicine with DXM in it, for example, and it made me feel worse than I felt just being sick. I didn't immediately realize DXM is on the lengthy list of contraindications, and found out that explained a terrible "trip" I had a week before during the night on a single normal dose of Vicodin.
One of the remedies I've been using to help with the side effects of kicking this, interestingly enough, is medicinal cannabis edibles, which has also helped with a gastroenterological problem I have.
You should really talk to a doc about how to come off that. Or maybe you have.
What I've often heard is a good route is a couple of tablets of prozac. The half life is on the order of weeks, and so you can take these for a few days, instead of the venlafaxine, or maybe with (whatever your doc says).
Then, after building some up in your system, you can just stop. As you go through the half life decay, it's a built in taper, and it's slow enough to limit side effects.
Naturally don't take my word for it, talk to a doc.
I've considered it myself, because if I miss a dose of venlafaxine, I get terrible vertigo. really bad. But I do suffer from an anxiety disorder and it definitely has made a difference in my life.
Oh, I have talked to a doctor about coming off of it; it's her plan I'm executing right now as far as dosage goes, and it's already going better than most peoples' experiences. I started taking it because of anxiety issues, but the prescribing doctor didn't warn me about any of this. I've since found better ways to handle my anxiety problems, and even if I still run into a mild anxiety episode once in a while I'd rather work through that with my partner and a counselor than mask it with an SSRI/SNRI.